Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Starting with encorate chrono for epilepsy. Why am I shivering and unable to concentrate on work?

Hi sir, I am a degree student,i had started my medicine course from 2007..starting with encorate chrono 200 for epilepsy ,but gradually my condition got worse,and started to get shaked up..then i started having encorate 300 along with levipil 250..after 2-3 years..i started getting shivering problems with ma hands ,my hands do shiver when i do each and every work..I dont know y this shivering came..and i had found that..its more seen when iam concentearting and working..when i get tensed ..its found morre..what should i do..should i continue with the same medicine??is ther any side effects for these medicines..please help me out..??
Asked On : Sat, 5 May 2012
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Oct 2012
hi..well, this may be a form of drug-induced tremor possibly arising out of valproate..anxiety may also be a cause..whatever is the case, you should consult with your neurologist regarding proper dose-adjustment of the drugs you are can also repeat your EEG again if you are seizure-free for a considerable period..have a good health..thanks..
Answered: Tue, 23 Oct 2012
I find this answer helpful
General & Family Physician Dr. A K M Wasim Rahman's  Response
ENCORATE- Valproate which is drug of choce for most of the seizure disorder.
LEVIPIL- Levetiracetam is a newer drug in epilepsy treatment.
I think your problems are due to anxiety partly and rest due to medicine. Any you shouldnot stop those drugs because that may precipitate seizure which will affect your brain. So you hve to continue those but you can consult a good NEUROLOGIST(particularly EPILEPSY SPECIALIST) for consideration of proper drug and their dose adjustment.

Yes these drugs are not fully devoid ofSIDE EFFECTS.
VALPROATE-common are
Change in appetite; constipation; diarrhea; dizziness; drowsiness; hair loss; headache; indigestion; mild pain or redness at the injection site; nausea; stomach cramps or pain; trouble sleeping; vomiting; weakness; weight changes.
LEVETERACITAM- side effects are minimal, common are
Dizziness; drowsiness; irritability; sore throat; tiredness; weakness.
But the epilepsy is thousand times much more dangerous than this side effects.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor